# SDR SWAA061045

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 64,030 hours, 52,881 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 1557
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER ACTUATOR BROKEN AT ATTACH MOUNT.  REMOVED AND REPLACED ACTUATOR PER MM.
